Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 61, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Apr 7, 2021, 2:30 PM CDT for Lonoke County, Pulaski County, Saline County, Arkansas. It was in force for 45 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 7, 2021, 2:30 PM CDT (19:30 UTC)
- Expired
- Apr 7, 2021, 3:15 PM CDT
- In force
- 45 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Lonoke County, AR, Pulaski County, AR, Saline County, AR
The radar
The Little Rock radar (KLZK), 5 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 2:41 PM CDT | HAIL 1 | 1 N Oak Forest, AR | |
| Apr 7, 2:45 PM CDT | HAIL 0.75 | Little Rock, AR | |
| Apr 7, 2:47 PM CDT | HAIL 1 | North Little Rock, AR | |
| Apr 7, 2:55 PM CDT | HAIL 0.88 | North Little Rock, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 7, 12:38 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 7.5 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 23 J/kg
- Mixed-layer CIN
- -264 J/kg
- Mixed-layer LCL
- 721 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 170 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
930
WUUS54 KLZK 071930
SVRLZK
ARC085-119-125-072015-
/O.NEW.KLZK.SV.W.0061.210407T1930Z-210407T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
230 PM CDT Wed Apr 7 2021
The National Weather Service in Little Rock has issued a
* Severe Thunderstorm Warning for...
Northwestern Lonoke County in central Arkansas...
East central Saline County in central Arkansas...
Northeastern Pulaski County in central Arkansas...
* Until 315 PM CDT.
* At 230 PM CDT, a severe thunderstorm was located over Otter Creek,
or near Bryant, moving northeast at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Little Rock... North Little Rock...
Benton... Sherwood...
Jacksonville... Cabot...
West Little Rock... Maumelle...
Bryant... Downtown Little Rock...
North Little Rock Airport... Little Rock AFB...
Southwest Little Rock... Shannon Hills...
Argenta... Otter Creek...
Parnell... Gravel Ridge...
Meto... Olmstead...
This includes the following highways...
Interstate 30 between mile markers 121 and 142.
Interstate 40 between mile markers 145 and 170.
Interstate 430 between mile markers 1 and 12.
Interstate 530 between mile markers 1 and 4.
Interstate 630 between mile markers 1 and 7.
Interstate 440 between mile markers 1 and 14.
US Highway 67 between mile markers 1 and 19.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM CDT for central
Arkansas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3486 9184 3456 9246 3460 9254 3469 9258
3493 9228 3493 9223 3497 9223 3502 9218
3501 9212 3506 9212
TIME...MOT...LOC 1930Z 230DEG 47KT 3466 9247
HAIL...1.00IN
WIND...60MPH
$$
DTC2 follow-up statements
332
WWUS54 KLZK 071937
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
237 PM CDT Wed Apr 7 2021
ARC125-071947-
/O.CAN.KLZK.SV.W.0061.000000T0000Z-210407T2015Z/
Saline AR-
237 PM CDT Wed Apr 7 2021
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SALINE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM CDT for central
Arkansas.
LAT...LON 3462 9237 3463 9244 3467 9245 3467 9250
3469 9250 3469 9251 3473 9253 3493 9228
3493 9223 3497 9223 3501 9219 3501 9212
3506 9212 3489 9189
TIME...MOT...LOC 1937Z 228DEG 46KT 3472 9240
$$
ARC085-119-072015-
/O.CON.KLZK.SV.W.0061.000000T0000Z-210407T2015Z/
Lonoke AR-Pulaski AR-
237 PM CDT Wed Apr 7 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR NORTHWESTERN LONOKE AND NORTHEASTERN PULASKI COUNTIES...
At 237 PM CDT, a severe thunderstorm was located over Southwest
Little Rock, moving northeast at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Little Rock... North Little Rock...
Sherwood... Jacksonville...
Cabot... West Little Rock...
Maumelle... Downtown Little Rock...
North Little Rock Airport... Little Rock AFB...
Southwest Little Rock... Shannon Hills...
Argenta... Otter Creek...
Parnell... Gravel Ridge...
Olmstead... Protho Junction...
Lakewood... Camp Robinson...
This includes the following highways...
Interstate 30 between mile markers 127 and 142.
Interstate 40 between mile markers 145 and 164.
Interstate 430 between mile markers 1 and 12.
Interstate 530 between mile markers 1 and 2.
Interstate 630 between mile markers 1 and 7.
Interstate 440 between mile markers 1 and 4, and between mile
markers 7 and 14.
US Highway 67 between mile markers 1 and 19.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM CDT for central
Arkansas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3462 9237 3463 9244 3467 9245 3467 9250
3469 9250 3469 9251 3473 9253 3493 9228
3493 9223 3497 9223 3501 9219 3501 9212
3506 9212 3489 9189
TIME...MOT...LOC 1937Z 228DEG 46KT 3472 9240
HAIL...1.00IN
WIND...60MPH
$$
DTC882
WWUS54 KLZK 071949
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
249 PM CDT Wed Apr 7 2021
ARC085-119-072015-
/O.CON.KLZK.SV.W.0061.000000T0000Z-210407T2015Z/
Lonoke AR-Pulaski AR-
249 PM CDT Wed Apr 7 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR NORTHWESTERN LONOKE AND NORTHEASTERN PULASKI COUNTIES...
At 249 PM CDT, a severe thunderstorm was located over Sherwood,
moving northeast at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Little Rock... North Little Rock...
Sherwood... Jacksonville...
Cabot... Downtown Little Rock...
North Little Rock Airport... Little Rock AFB...
Argenta... Burns Park...
Parnell... Gravel Ridge...
Oak Grove in Pulaski County... Protho Junction...
Gibson... Lakewood...
Camp Robinson... Sylvan Hills...
Levy... McAlmont...
This includes the following highways...
Interstate 30 between mile markers 141 and 142.
Interstate 40 between mile markers 147 and 164.
Interstate 440 between mile markers 3 and 4, and between mile
markers 7 and 14.
US Highway 67 between mile markers 1 and 19.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM CDT for central
Arkansas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3470 9222 3483 9235 3503 9208 3489 9189
TIME...MOT...LOC 1949Z 231DEG 48KT 3481 9221
HAIL...1.00IN
WIND...60MPH
$$
DTCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 2:07 PM CDT, 23 minutes earlier.
Area forecast discussion, Apr 7, 2:07 PM CDT, 23 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 207 PM CDT Wed Apr 7 2021 .SHORT TERM...Today Through Friday A tornado watch has been issued for the entire forecast area until 1AM Thurs morning. METSAT/radar showing a N-S oriented line of storms along a cold front, currently located along the OK/AR border early this afternoon. Strong to severe thunderstorms will continue to develop along and ahead of the cold front through late this evening. The primary concerns with these storms will be damaging winds between 60 to 80 mph, large hail greater than one inch, with the possibility of a few tornadoes. A 500mb low over KS/OK will shift NNE this afternoon/evening and move into MO over the next 24 hrs, with upper level forcing for ascent above AR through late this evening. Strong southerly flow will continue to carry warmer air and moisture into the region ahead of the front, with dew points in the 60s and highs into the 70s this afternoon. The latest mescoanalyses and our 18Z special upper air sounding indicate increased instability (MUCAPE 1077 J/kg) from this morning's 90 J/kg. Bulk shear values are between 40 and 55 kts this afternoon and radar data is showing obvious tilting along the line of storms moving into W AR. SRH values above 200 m2/s2 support the development of supercells along this line of storms, capable of producing large hail, damaging winds, and tornadoes this afternoon through this evening. After this front exits the eastern portion of the state late this evening dry conditions are forecast through Friday. By Friday morning, rain chances will return over the southern portions of the state as a warm front approaches from the SW. Showers and thunderstorms will then expand into all but the NE portions of the state by Friday afternoon as the warm front advances northward. Showers and storms will expand over the rest of the state late Friday and into the long term period as a cold front approaches from the west. && .LONG TERM...Friday Night Through Wednesday Arkansas will continue to be under a fairly active pattern during the extended term. Things start off with a cold front pushing thru the area, with a series of upper lows spinning over the upper Midwest and Great Lakes region. All of this should make for a fairly soggy Saturday. By Sunday high pressure should settle into the state, but a secondary front will quickly follow on Monday, bringing rain chances once again. Model solutions start to diverge quite a bit by midweek. The GFS wants to develop a trof over the west coast, with some ridging over the Great Plains by midweek. The ECMWF has a trof over the central portion of the country instead, and other models are split between these solutions. With low confidence levels in the forecast, I have opted to broadbrush low POPs after Monday. && .PRELIMINARY POINT TEMPS/POPS... Batesville AR 47 72 52 78 / 60 10 10 20 Camden AR 51 80 55 81 / 30 10 20 40 Harrison AR 45 68 50 77 / 10 10 10 20 Hot Springs AR 48 77 53 78 / 10 10 10 40 Little Rock AR 49 75 53 79 / 40 10 10 30 Monticello AR 53 78 56 80 / 80 10 20 30 Mount Ida AR 48 76 53 78 / 10 10 10 40 Mountain Home AR 45 69 50 79 / 20 10 10 20 Newport AR 48 71 49 78 / 80 10 10 20 Pine Bluff AR 51 76 54 79 / 70 10 20 30 Russellville AR 46 74 51 79 / 10 10 10 30 Searcy AR 47 74 49 79 / 60 10 10 20 Stuttgart AR 50 75 53 79 / 70 10 10 20 && .LZK Watches/Warnings/Advisories...NONE. && Short Term...SHELTON / Long Term...53
Hazardous weather outlook, Apr 7, 1:23 PM CDT, 1 hour 7 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Little Rock AR 123 PM CDT Wed Apr 7 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-081000- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 123 PM CDT Wed Apr 7 2021 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...This afternoon and Tonight Strong southerly winds of 10-15 knots and gusts of 20+ knots will be noted across the state ahead of an advancing cold front. Boaters and lake/river goers should take precautions if they are anticipating to be on the water this afternoon. The cold front will move through the region this afternoon into early evening with widespread showers and thunderstorms expected. Strong to severe thunderstorms are likely over western and central Arkansas this afternoon with the line of storm reaching eastern Arkansas early this evening. Large hail, strong winds and even a few tornadoes will be possible especially in the late afternoon through early evening hours. Locally heavy rainfall could be seen as well with widespread accumulations of up to one inch and locally greater amounts possible...which may result in an isolated flash flooding threat. .DAYS TWO THROUGH SEVEN...Thursday Through Tuesday No hazardous weather is expected through the forecast period. .Spotter Information Statement... Spotter Activation May Be Needed && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.
In the hours before
Special weather statement, Apr 7, 8:31 AM CDT, 5 hours 59 minutes before
Special Weather Statement
National Weather Service Little Rock AR
831 AM CDT Wed Apr 7 2021
ARZ012-021-022-071400-
Pope AR-Johnson AR-Newton AR-
831 AM CDT Wed Apr 7 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JOHNSON...
SOUTHEASTERN NEWTON AND NORTHERN POPE COUNTIES UNTIL 900 AM CDT...
At 830 AM CDT, Doppler radar was tracking a strong thunderstorm near
Holman, or 12 miles northeast of Clarksville, moving northeast at 50
mph.
Pea size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Dillen... Moore...
Bertha... Smyrna...
Holman... Ben Hur...
Fort Douglas... Lutherville...
Long Pool Campground... Haw Creek Falls Campground...
Nogo... Treat...
Sand Gap... Lurton...
Simpson... Mineral Springs Recreation Area...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3577 9295 3573 9295 3572 9291 3564 9284
3546 9333 3561 9344 3587 9303
TIME...MOT...LOC 1330Z 240DEG 45KT 3558 9331
57Special weather statement, Apr 7, 1:42 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service Little Rock AR
142 PM CDT Wed Apr 7 2021
ARZ030-037-071930-
Scott AR-Logan AR-
142 PM CDT Wed Apr 7 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LOGAN AND NORTHERN
SCOTT COUNTIES UNTIL 230 PM CDT...
At 141 PM CDT, Doppler radar was tracking a strong thunderstorm over
Echo, or 13 miles north of Waldron, moving northeast at 45 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Booneville... Mansfield...
Magazine... Echo...
Barber... Lucas...
Chismville... Sugar Grove...
Carolan... Grayson...
Glendale in Logan County... Ione...
Elm Park... Liberty...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Tornado Watch remains in effect until 800 PM CDT for western
Arkansas.
LAT...LON 3495 9433 3496 9427 3497 9423 3506 9423
3506 9425 3510 9414 3514 9414 3514 9403
3523 9403 3523 9392 3527 9392 3530 9384
3504 9371 3494 9434
TIME...MOT...LOC 1841Z 244DEG 37KT 3508 9418
CooperSpecial weather statement, Apr 7, 1:47 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Little Rock AR
147 PM CDT Wed Apr 7 2021
ARZ012-021-071930-
Johnson AR-Newton AR-
147 PM CDT Wed Apr 7 2021
...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON AND SOUTHWESTERN NEWTON
COUNTIES UNTIL 230 PM CDT...
At 147 PM CDT, Doppler radar was tracking a strong thunderstorm near
Woodland, or 8 miles northwest of Clarksville, moving northeast at 50
mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Clarksville... Hartman...
Dillen... Woodland...
Hinkle... Devils Knob...
Hoyt... Walnut...
Rosetta... Upper Buffalo Wilderness Area...
Coal Hill... Catalpa...
Fort Douglas... Fallsville...
Swain... Haw Creek Falls Campground...
Union City... Oark...
Hunt... Nail...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 800 PM CDT for western,
central and north central Arkansas.
LAT...LON 3576 9307 3573 9312 3573 9316 3569 9317
3538 9361 3539 9364 3541 9366 3538 9369
3538 9371 3558 9370 3577 9356 3577 9352
3582 9352 3593 9343
TIME...MOT...LOC 1847Z 221DEG 42KT 3552 9361
DTCSpecial weather statement, Apr 7, 1:57 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Little Rock AR
157 PM CDT Wed Apr 7 2021
ARZ037-071945-
Scott AR-
157 PM CDT Wed Apr 7 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SCOTT COUNTY UNTIL 245 PM
CDT...
At 157 PM CDT, Doppler radar was tracking a strong thunderstorm near
Oliver, or near Waldron, moving northeast at 30 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Waldron... Beauchamp...
Cardiff... Oliver...
Morgan Springs... Cauthron...
Needmore... Winfield...
Hon... Parks...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 800 PM CDT for western
Arkansas.
LAT...LON 3494 9434 3503 9398 3502 9392 3480 9386
3478 9440
TIME...MOT...LOC 1857Z 242DEG 27KT 3490 9421
DTCSpecial weather statement, Apr 7, 2:02 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Little Rock AR
202 PM CDT Wed Apr 7 2021
ARZ062-063-066>068-071945-
Bradley AR-Cleveland AR-Calhoun AR-Dallas AR-Ouachita AR-
202 PM CDT Wed Apr 7 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BRADLEY...SOUTH
CENTRAL CLEVELAND...CALHOUN...SOUTHEASTERN DALLAS AND CENTRAL
OUACHITA COUNTIES UNTIL 245 PM CDT...
At 201 PM CDT, Doppler radar was tracking a strong thunderstorm near
Stephens, or 11 miles southwest of Camden, moving northeast at 45
mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Camden... Fordyce...
Hampton... Bearden...
Stephens... Thornton...
Cullendale... Ellisville...
Harlow... Highland Industrial Park...
Poison Springs State Park... East Camden...
Tinsman... Delhi...
Harmony Grove... Frenchport...
Elliot... Fairview in Ouachita County...
Locust Bayou... Warner...
A Tornado Watch remains in effect until 800 PM CDT for southeastern
and southwestern Arkansas.
LAT...LON 3338 9304 3351 9312 3397 9246 3363 9219
3337 9295
TIME...MOT...LOC 1901Z 234DEG 41KT 3347 9299
GoudswardThe office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 8:31 AM CDT | Special Weather Statement | LZK | Pope | 29 min |
| Apr 7, 1:42 PM CDT | Special Weather Statement | LZK | Sebastian | 48 min |
| Apr 7, 1:47 PM CDT | Special Weather Statement | LZK | Johnson | 43 min |
| Apr 7, 1:57 PM CDT | Special Weather Statement | LZK | Scott | 48 min |
| Apr 7, 1:59 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton | 46 min |
| Apr 7, 2:02 PM CDT | Special Weather Statement | LZK | Calhoun, Ouachita | 43 min |
| Apr 7, 2:05 PM CDT | Severe Thunderstorm Warning | LZK | Polk | 55 min |
| Apr 7, 2:18 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Ouachita | 27 min |
| Apr 7, 2:19 PM CDT | Tornado Warning | LZK | Logan, Scott, Yell | 14 min |
| Apr 7, 2:21 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Lonoke, Monroe, Prairie | 39 min |
| Apr 7, 2:27 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Stone, Van Buren, White | 33 min |
| Apr 7, 2:33 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott, Yell | 42 min |
| Apr 7, 2:34 PM CDT | Special Weather Statement | LZK | Prairie | 41 min |
| Apr 7, 2:36 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott | 39 min |
| Apr 7, 2:39 PM CDT | Special Weather Statement | LZK | Newton | 51 min |
| Apr 7, 2:45 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Cleveland, Dallas, Grant, Jefferson, Ouachita | 30 min |
| Apr 7, 2:45 PM CDT | Tornado Warning | LZK | Logan, Yell | 45 min |
| Apr 7, 3:03 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Scott, Yell | 42 min |
| Apr 7, 3:04 PM CDT | Special Weather Statement | LZK | Lincoln | 41 min |
| Apr 7, 3:05 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, Pulaski, White | 40 min |
| Apr 7, 3:09 PM CDT | Special Weather Statement | LZK | Grant | 51 min |
| Apr 7, 3:09 PM CDT | Severe Thunderstorm Warning | LZK | Yell | 39 min |
| Apr 7, 3:15 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope, Yell | 32 min |
| Apr 7, 3:16 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Jackson, White | 44 min |
| Apr 7, 3:25 PM CDT | Severe Thunderstorm Warning | LZK | Yell | 23 min |
| Apr 7, 3:28 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Yell | 17 min |
| Apr 7, 3:33 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, Pulaski | 30 min |
| Apr 7, 3:35 PM CDT | Severe Thunderstorm Warning | LZK | Lawrence, Randolph | 25 min |
| Apr 7, 3:46 PM CDT | Special Weather Statement | LZK | Pope | 59 min |
| Apr 7, 4:08 PM CDT | Special Weather Statement | LZK | Arkansas | 52 min |
| Apr 7, 4:11 PM CDT | Special Weather Statement | LZK | Lonoke, Prairie | 49 min |
| Apr 7, 6:23 PM CDT | Special Weather Statement | LZK | Faulkner | 52 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.